SPEKTRUM PADA GRAF REGULER KUAT

  • Rizki Mulyani Department of Mathematics, Jenderal Soedirman University
  • Triyani Triyani Department of Mathematics, Jenderal Soedirman University
  • Niken Larasati Department of Mathematics, Jenderal Soedirman University

Abstract

This article studied spectrum of strongly regular graph. This spectrum can be determined by the number of walk with lenght l on connected simple graph, equation of square adjacency matrix and eigen value of strongly regular graph.

Published
2013-06-28
How to Cite
MULYANI, Rizki; TRIYANI, Triyani; LARASATI, Niken. SPEKTRUM PADA GRAF REGULER KUAT. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 5, n. 1, p. 13-21, june 2013. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2912>. Date accessed: 04 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2013.5.1.2912.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.